# SDR SWIA201438903

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,476 hours, 46,998 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 452
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAPID CABIN DEPRESSURIZATION AT APPROXIMATELY 13,000.   RAN QRH,  REPLACED THE ELECTRIC ALTITUDE CONTROLLER IAW AMM.  PRESSURIZED ACFT IAW AMM.  PRESSURIZATION CHECKED GOOD AT THIS TIME.
